Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

AcneProne22

Cortisone Shot while on Accutane

Recommended Posts

 Ill be starting my fourth month on accutane in a fews days. I been 20, 40, and 60mg. Moving up to 80mg in a few days. 

I developed a pretty badly inflamed pimple on my cheek, 80 days into treatment. Its the type that doesnt have a head. Saw my derm today and she was surprised to see it since by now I should be seeing more clearing and not breaking out as much. She said that it was really inflamed and suggested a cortisone shot and antibiotics for ten days. So i jumped at it. I need it gone, ASAP. 

Does anyone know how long it takes for the pimple to go down? When does the redness go away? Like its really messing with my self esteem. I been hiding in my office all day. 

 

 

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×